Alert archive / Texas / Small Craft Advisories in 2017

Small Craft Advisory 40, NWS Brownsville, TX

June 20, 2017

NWS Brownsville, TX issued this small craft advisory at Jun 20, 2017, 3:54 PM CDT. It took effect at Jun 20, 2017, 7:00 PM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2017, 3:54 PM CDT (20:54 UTC)
In effect from
Jun 20, 2017, 7:00 PM CDT
Expired
Jun 22, 2017, 10:00 AM CDT
In force
39 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

263 
WHUS74 KBRO 202054
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 PM CDT TUE JUN 20 2017

...ADVERSE MARINE CONDITIONS DEVELOPING ALONG LOWER TEXAS COAST...

.THE ORGANIZING TROPICAL SYSTEM OVER THE GULF OF MEXICO IS
EXPECTED TO PRODUCE SWELL THAT WILL APPROACH THE LOWER TEXAS COAST
THIS EVENING UNTIL WEDNESDAY EVENING...AND THEREFORE A SMALL CRAFT
ADVISORY IS NOW IN EFFECT. 

GMZ150-155-170-175-210500-
/O.NEW.KBRO.SC.Y.0040.170621T0000Z-170622T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
354 PM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT WEDNESDAY. 

* WINDS...NORTH TO NORTHWEST AT 10 TO 20 KNOTS. 

* SEAS...5 TO 8 FEET NEARSHORE...AND 6 TO 9 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
116 
WHUS74 KBRO 210250 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
950 PM CDT TUE JUN 20 2017

...ADVERSE MARINE CONDITIONS DEVELOPING ALONG LOWER TEXAS COAST...

.THE ORGANIZING TROPICAL SYSTEM OVER THE GULF OF MEXICO IS EXPECTED
TO PRODUCE SWELL THAT WILL APPROACH THE LOWER TEXAS COAST TONIGHT
UNTIL WEDNESDAY EVENING...AND THEREFORE THE SMALL CRAFT ADVISORY 
REMAINS IN EFFECT.

GMZ150-155-170-175-210930-
/O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
950 PM CDT TUE JUN 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

* WINDS...NORTH TO NORTHWEST AT 10 TO 20 KNOTS.

* SEAS...6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
342 
WHUS74 KBRO 210932
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
432 AM CDT WED JUN 21 2017

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ALONG THE LOWER 
TEXAS GULF COAST...

.TROPICAL STORM CINDY WILL CONTINUE TO MOVE INTO THE NORTHWEST 
GULF TODAY. THIS SYSTEM WILL CREATE DANGEROUS SWELLS THAT WILL
INCREASE THIS MORNING FOR THE GULF WATERS EAST OF PADRE ISLAND. 
WINDS WILL ALSO INCREASE TODAY. 

GMZ150-155-170-175-211815-
/O.EXT.KBRO.SC.Y.0040.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
432 AM CDT WED JUN 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

* WINDS...NORTH TO NORTHWEST AROUND 20 KNOTS

* SEAS...6 TO 8 FEET NEARSHORE..OCCASIONALLY UP TO 10 FEET 
         8 TO 10 FEET OFFSHORE..OCCASIONALLY UP TO 13 FEET 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

69
696 
WHUS74 KBRO 211442
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
942 AM CDT WED JUN 21 2017

...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ALONG THE LOWER
TEXAS GULF COAST...

.HIGH WAVES CONTINUING TO BE GENERATED BY TROPICAL STORM CINDY 
WILL CONTINUE TO PRODUCE A HIGH SWELL ACROSS THE LOWER TEXAS 
COASTAL WATERS AND BE DIRECTED TOWARDS THE TEXAS COAST. NORTHWEST
WINDS INCREASE THROUGH THE DAY WITH WIND APPROACHING 20 KNOTS 
WITH GUSTS NEAR 25 KNOTS AT TIMES. 

GMZ150-155-170-175-220000-
/O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
942 AM CDT WED JUN 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...NORTH TO NORTHWEST AROUND 20 KNOTS GUSTS 25 KNOTS. 

* SEAS...6 TO 8 FEET NEARSHORE..OCCASIONALLY UP TO 10 FEET 8 TO 
  10 FEET OFFSHORE..OCCASIONALLY UP TO 13 FEET 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
147 
WHUS74 KBRO 212124
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 PM CDT WED JUN 21 2017

...SWELLS FROM TROPICAL STORM CINDY CONTINUE TO REACH THE LOWER 
TEXAS GULF COAST THIS AFTERNOON...

.TROPICAL STORM CINDY CONTINUES TO PRODUCE SWELLS ACROSS THE 
WESTERN GULF OF MEXICO TOWARDS THE LOWER TEXAS COASTAL WATERS THIS
AFTERNOON. WINDS WILL CONTINUE TO DIMINISH ACROSS THE LOWER TEXAS
COASTAL WATERS TONIGHT BUT RESIDUAL SWELLS WILL PROVIDE HIGH SEAS
OFFSHORE THE LOWER TEXAS COAST.

GMZ150-155-170-175-220530-
/O.EXT.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
424 PM CDT WED JUN 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY...

* WINDS...NORTHWEST WINDS 10 TO 15 KNOTS SHIFTING TO SOUTHWEST
  LATE TONIGHT.

* SEAS...5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET FAR OFFSHORE 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CASTILLO
490 
WHUS74 KBRO 220529
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1229 AM CDT THU JUN 22 2017

...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE 
OVERNIGHT...

.TROPICAL STORM CINDY CONTINUES TO PRODUCE SWELLS ACROSS THE
WESTERN GULF OF MEXICO TOWARDS THE LOWER TEXAS COASTAL WATERS
TONIGHT. THESE RESIDUAL SWELLS WILL KEEP HAZARDOUS MARINE 
CONDITONS IN PLACE ACROSS THE GULF WATERS EAST OF PADRE ISLAND.

GMZ150-155-170-175-221330-
/O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1229 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...NORTHWEST WINDS 10 TO 15 KNOTS SHIFTING TO SOUTHWEST 
  LATE TONIGHT. 

* SEAS...5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET FAR OFFSHORE 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

69
337 
WHUS74 KBRO 220946
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
446 AM CDT THU JUN 22 2017

...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE
THIS MORNING...

.TROPICAL STORM CINDY WILL MAKE LANDFALL NEAR THE TEXAS AND 
LOUISIANA BORDER LATER THIS MORNING. MEANWHILE, SOME OCCASIONALLY
HIGHER SWELLS MAY REACH THE LOWER TEXAS COASTAL WATERS UNTIL 
THEN. MARINE CONDITONS WILL IMPROVE BRIEFLY BEFORE WINDS AND SEAS 
THEN INCREASE THIS AFTERNOON AND EVENING. 


GMZ150-155-170-175-221800-
/O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
/O.NEW.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
446 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

...SMALL CRAFT ADVISORY WILL THEN BE IN EFFECT FROM 7 PM THIS 
EVENING TO 1 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL 
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM 
CDT FRIDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING
  LATER THIS EVENING.

* SEAS...4 TO 7 FEET NEARSHORE AND 6 TO 8 FEET FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-221800-
/O.NEW.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
446 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING. 

* WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

69
771 
WHUS74 KBRO 221504
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT THU JUN 22 2017


...SWELLS CONTINUE TO SUBSIDE AS TROPICAL DEPRESSION CINDY MOVES
FARTHER INLAND. 

.TROPICAL STORM CINDY MADE LANDFALL EARLIER THIS MORNING AND
CONTINUES TO WEAKEN AS IT MOVES FARTHER INLAND ACROSS EAST TEXAS. 
SWELL GENERATED FROM THE CYCLONE CONTINUE TO LOWER THROUGH THE
DAY. THE BRIEFLY IMPROVED CONDITIONS ARE EXPECTED TO DETERIORATE
FIRST OVER THE LAGUNA MADRE LATER THIS AFTERNOON AND THEN OVER THE
GULF WATERS TONIGHT AS SOUTH WINDS INCREASE TO STRONG LEVELS. 


GMZ150-155-170-175-222315-
/O.EXP.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/
/O.CON.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT FRIDAY.

* WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY 
  INCREASING LATER THIS EVENING. 

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-222315-
/O.CON.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 AM CDT THU JUN 22 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

* WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 2:42 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 20, 2:42 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
242 PM CDT Tue Jun 20 2017

.SHORT TERM (Tonight through Wednesday Night): Coastal and Marine
impacts will be of the main concern from newly formed Tropical
Storm Cindy, located over the North Central Gulf of Mexico. Inland
areas will see nothing more then more heat and a fire weather
threat. As for the coastal hazards large swell being generated by
TS Cindy will be directed toward the Texas coast the next 24-36
hours...See marine section below for heights. As the higher swell
approaches the coast it will result in rough high surf with
pounding breakers, a high risk of rip currents and the potential
for coastal flooding. Astronomical high tide occurs around 330 am
so the best chance of coastal flooding is late tonight and around
sunrise, however with the high swell conditions anticipated to
peak Wednesday afternoon overwash to the dunes is possible along
any location from Boca Chica beach, South Padre Island to Kenedy
county.

Model consensus and NHC track is for TS Cindy to make headway for
the Upper Texas/SW Louisiana coast making landfall sometime late
Wednesday night/sunrise Thursday.  With our CWA remain on the west
dry subsidence  side of the storm's circulation we can expect more
of the same hot dry weather.  Precipitable water values from this
morning's sounding already were below seasonal normals at 1.5 inches.
GFS and NAM forecast for the PWATS to drop dramatically between 0.75-
1 inch which is at or below the 10 percentile or normal or very
close to record territory.  This dry air coupled with
compressed/subsident air will result in temperatures soaring well
above the century mark for many locations along and west of I-69E.
NAM is the most aggressive with Max Temps showing Brownsville
reaching 104 degrees. Records highs will be jeopardy at all RGV
climate stations. Overnight, conditions tonight and Wednesday will
be sultry to say the least with temperatures slow to drop off but
bottoming out near seasonal averages with clear skies and a slow
recovery of dew points overnight.

.LONG TERM (Thursday through Tuesday): With Tropical Storm Cindy
inland across southeast Texas/southwest Louisiana Thursday...southwest
TX will be on the subsident side of the tropical low and low to
mid level moisture will be limited across the Rio Grande Valley
and northern ranchlands through Thursday and Friday. Low to mid
level moisture will increase across south TX through the weekend
as an inverted 500mb trough develops across the lower TX coast
between the 500mb ridge across the southwest United States and the
500mb ridge across Florida and eastern Gulf of Mexico. This
should provide at least a slight chance to chance of showers and
isolated thunderstorms through the weekend into early next week as
a weak cold front makes its way into south TX Sunday and Monday
allowing moisture to pool across the CWA. With the increase in
cloud cover and rain chances...temperatures will not be as hot
Saturday through Tuesday as they will be Thursday and Friday.
&&

.Fire weather...Dry northwest to north flow around the western
periphery of Tropical Storm Cindy coupled with subsidence of very
dry air in the mid layer will allow for dew points to fall well
below normal Wednesday. Extremely high temperatures, 100-108
degrees, to combine with the low dew points crashing relative
humidity between 20-30 percent along and west of I-69C. Deep Mixing
of the boundary layer will allow for moderate wind to mix to the
surface in the afternoon with winds between 15-20 mph. This should
allow for elevated fire conditions but keep them just shy of Red
Flag conditions. A Range Fire discussion is likely to be issued
tomorrow for the elevated threat.
&&

.MARINE (Tonight through Wednesday night): At 2 pm CDT, Buoy 42020
was reporting waves around 4 feet and a 7 second East swell at 2
feet with north wind at around 15 knots.  The 42002 buoy (approx.
200nm East of Brownsville) was reporting seas near 11 feet and a 10
second swell at 8 feet. This higher swell is expected to impact the
Lower Texas Coastal waters tonight and Wednesday as newly formed
Tropical Storm Cindy continues to move slowly northwest the next
24 to 36 hours. Small craft advisories go into effect for the Gulf
waters at 7 pm and will likely continue through Wednesday night.
Winds to increase but tropical storm force winds are not
anticipated with Cindy having a rather small center and with the
strongest winds remaining on the northern and east side of the
tropical storm well removed from the Lower Texas Coastal waters.
Swell from the east become more northeast to north Wednesday night
into Thursday with a steadily lowering at that time. An isolated
shower or thunderstorm is possible but not anticipating any
squalls with the storm passing well north of the region.

Thursday through Sunday...Light to moderate west to southwest
winds will prevail across the coastal waters Thursday with
Tropical Storm Cindy inland across southeast Texas/southwest
Louisiana. Winds are expected to back to the south Thurs night and
increase as the pressure gradient increases across the western
Gulf of Mexico in the wake of Cindy. Moderate to strong southerly
winds should prevail across the lower TX coast Friday. The
pressure gradient is progged to weaken Saturday and winds are
expected to decrease and back to the east as a weak frontal
boundary moves into central TX. Light to moderate east to
southeast winds should prevail across the coastal waters through
the weekend.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  76  97  75  96 /  10  10   0  10
BROWNSVILLE          75 100  75  98 /  10   0   0  10
HARLINGEN            73 101  73 102 /  10   0   0  10
MCALLEN              75 104  74 105 /   0   0   0  10
RIO GRANDE CITY      75 105  74 105 /   0   0   0  10
SOUTH PADRE ISLAND   81  90  79  91 /  10  10  10  10
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk from late tonight through Wednesday
     evening for TXZ251-256-257.

     High Surf Advisory from 5 AM to 7 PM CDT Wednesday for TXZ251-
     256-257.

GM...Small Craft Advisory from 7 PM this evening to 7 PM CDT
     Wednesday for GMZ150-155-170-175.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

59/61/65
Hazardous weather outlook, Jun 20, 5:11 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
511 AM CDT Tue Jun 20 2017

TXZ248>257-211015-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
511 AM CDT Tue Jun 20 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

An elevated risk of rip currents is possible at the beaches of
South Padre Island and at Boca Chica Beach.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

An elevated risk of rip currents is possible at the beaches of
South Padre Island and at Boca Chica Beach.

Minor coastal flooding is possible at the beaches of South Padre
Island and at Boca Chica Beach on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-211015-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
511 AM CDT Tue Jun 20 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Small Craft Advisories may be needed for all or portions of the
lower Texas coast tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Small Craft Advisories may be needed for all or portions of the
lower Texas coastal waters Wednesday and Wednesday night...and
again Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

19/69

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 2:55 PM CDTCoastal Flood StatementBROKenedy31 hr
Jun 20, 2:55 PM CDTRip Current StatementBROKenedy52 hr
Jun 20, 2:55 PM CDTHigh Surf AdvisoryBROKenedy43 hr

Nearby

Small Craft Advisories in Texas, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.